# SDR AALA20030273

- Difficulty date: February 20, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND PIT IN FUSELAGE SKIN AFT OF FORWARD DOOR STATION 427 LONGERON 25R.  CUT OUT DAMAGE (OUTER SKIN) INSTALLED FILLER AND DOUBLER PER SRM 53-05 FIG 82.  (M)
